Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 21, Number 2

All articles in this issue are freely accessible.

Hausdorff dimension and conformal measures of Feigenbaum Julia sets
Artur Avila and Mikhail Lyubich.
J. Amer. Math. Soc. 21 (2008), 305-363
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373353
Quantum generalization of the Horn conjecture
Prakash Belkale.
J. Amer. Math. Soc. 21 (2008), 365-408
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373354
Fedosov quantization in positive characteristic
R. Bezrukavnikov and D. Kaledin.
J. Amer. Math. Soc. 21 (2008), 409-438
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373355
Rankin-Selberg without unfolding and bounds for spherical Fourier coefficients of Maass forms
Andre Reznikov.
J. Amer. Math. Soc. 21 (2008), 439-477
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373356
Measurable rigidity of actions on infinite measure homogeneous spaces, II
Alex Furman.
J. Amer. Math. Soc. 21 (2008), 479-512
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373357
Potentially semi-stable deformation rings
Mark Kisin.
J. Amer. Math. Soc. 21 (2008), 513-546
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373358
$K$-regularity, $cdh$-fibrant Hochschild homology, and a conjecture of Vorst
G. Cortiñas, C. Haesemeyer and C. Weibel.
J. Amer. Math. Soc. 21 (2008), 547-561
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373359
Groups, measures, and the NIP
Ehud Hrushovski, Ya'acov Peterzil and Anand Pillay.
J. Amer. Math. Soc. 21 (2008), 563-596
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373360
Symplectic $\mathbf{S}^{1} ×N^{3}$, subgroup separability, and vanishing Thurston norm
Stefan Friedl and Stefano Vidussi.
J. Amer. Math. Soc. 21 (2008), 597-610
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373361
Errata to “Totally positive Toeplitz matrices and quantum cohomology of partial flag varieties”
Konstanze Rietsch.
J. Amer. Math. Soc. 21 (2008), 611-614
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2373362
American Mathematical Society